2019 Conference Schedule

Day 1

Wed, May 29

WELCOME & NETWORKING RECEPTION

6:00p - 8:00p 

NBC

30 Rockefeller Plaza, 11th Floor

New York, NY  10112

Day 2

Thurs, May 30

FULL CONFERENCE DAY

8:15a - 5:00p

The Schimmel Center

3 Spruce Street, New York, NY  10038

 
8:15a - 9:00a

REGISTRATION

WELCOME | FUTURE NOW Leaders

9:00a - 9:10a

Margaret "Peggy" Kim

Founder & CEO

iSTANDtv

FUTURE NOW Media Foundation, Inc.

9:10a - 9:30a

SESSION 1 - KEYNOTE | State of the Industry

Adriana Waterston

Senior Vice President, Insights & Strategy

Horowitz Research

9:35a - 10:15a

SESSION 2 - THE POWER and ART OF STORYTELLING

Moderator

Melody Hahm

Courtney Coupe

Great Big Story

Molly Webster

RadioLab

Marsha Cooke Headshot_edited.jpg

Marsha Cooke

VICE Media

Lindsey Christ

NY1

SPECTRUM NETWORKS

10:20a - 11:00a

SESSION 3 - TECH EFFECT:  Sports, e-Sports and Entertainment

Moderator

11:05a - 11:45a

Shawn McDuffee

FUTURE NOW '18

Craig Tello

WWE

Jorge  De La Rosa

NBC Sports Group

SESSION 4  - THE ART OF THE DEAL

Moderator

11:45a - 12:00p
12:00p - 12:10p
12:10p - 12:55p

Nick Febrizio

PhyllisEhrlichcropped_edited.jpg

Phyllis Ehrlich

SPECTRUM REACH PREFERRED

Jennifer Mirgorod NEW_edited.jpg

Jennifer Mirgorod

WARNER MEDIA

Joseph Lawson

VERIZON FiOS

Misan Ikomi.jpeg

Misan Ikomi

AMC Networks

SESSION 5 - KEYNOTE

Anne-del-Castillo head shot_edited.jpg

Anne Del Castillo

Commissioner

NYC MAYOR'S OFFICE OF MEDIA AND ENTERTAINMENT

BREAK

LUNCH  |  NETWORKING  |   RECRUITING 

 MEET RECRUITERS 

 BECOME A MEMBER 

 MEET THE FILMMAKERS sponsored by Winter Star Productions 

12:55p - 1:05p
1:05p - 1:45p

BREAK

SESSION 7 - CONCURRENT BREAK OUT SESSIONS

BREAK OUT 1 | WORKSHOP - Executive Presence & Networking

Maribel Aleman

ALEMAN & ASSOCIATES

Christian Ortega.JPG

Christian Ortega TWENTIETH TELEVISION

Learn how to:

  • Make a positive impact when networking and interviewing

  • Project confidence, skill and good judgment through your “presence”

  • Make a meaningful connection at a networking event

  • Make a lasting and positive impact on the decision makers that can open the right doors for your career.

BREAK OUT 2 | Recruiters Tell All - sponsored by

Moderator

Sierra Porter.jpg

Sierra Porter

FUTURE NOW '18

Stella Park

HBO

Renee 002 1107 Color use this one copy.j
Diadra Headshot 2019.jpg

Renee Hauch

CARLSEN RESOURCES

Diadra Wilson

A+E Networks

Michael Pease

WarnerMedia

BREAK OUT 3 | Tools of the Trade: Setting Yourself Up for Success

Moderator

1:45p - 1:50p
1:50p - 2:05p
Pavlina Osta.jpg

Pavlina Osta

FUTURE NOW '18

Michelle Ray High Resolution Photo.jpg
image1_edited.jpg
Sandra Rice.jpg

Sandra Rice

EMMA BOWEN FOUNDATION

R. Thomas Umstead

MULTICHANNEL NEWS

Rahdiah Barnes

NAMIC NY

Michelle Ray

WALTER KAITZ FOUNDATION

BREAK

SESSION 8 - RELAY Special Edition powered by iSTANDtv

RaviGHeadshot_edited.jpg
MentorCloud.png

Ravi Gundlapalli

Founder

MentorCloud

aomcoverhdesign.png
3:30p - 4:05p

SESSION 10 - Millennial Perspectives

Moderator

Neil Braun

LUBIN School of Business

Kim Patel

VICE MEDIA

Maya Hawkins Nelson.jpeg

Annie Yu

VOX MEDIA

Maya

Hawkins-Nelson

SPECTRUM REACH

Christian Ortega.JPG

Christian Ortega

TWENTIETH TELEVISION

4:10p - 4:50p

SESSION 11 - FIRESIDE C-SUITE CHAT

Moderator

Meeka Bondy

HBO

bernadette aulestia head shot

Bernadette Aulestia

Depelsha McGruder

NY PUBLIC RADIO

Elana Sofko

CHICKEN SOUP

FOR THE SOUL

Howard Horowitz_Headshot.jpg

Howard Horowitz

HOROWITZ RESEARCH

4:50p - 5:00p

FINAL REMARKS | Day 2  - Media Tour details

Margaret "Peggy" Kim

Founder & CEO

iSTANDtv

FUTURE NOW Media Foundation, Inc.

Derrick Warfel

Jonathan Coleman

Greg Rhem

DAY 3

Fri, May 31

 

MEDIA TOURS

9:00 a.m - 5:00 p.m. 

We are very pleased to announce that the first 40 people who applied and were accepted to attend the conference will be afforded two (2) companies to visit.  And, ALL OTHER STUDENTS will be able to sign up for one media tour, and possibly a second one, as available and if schedules allow.  We will provide Eventbrite registration links for each tour in early-mid May. Remember, first come, first serve.

COMPANIES include:

HBO

A+E Networks

Vice

BET

ABC / ESPN

NY1 - Spectrum Networks

CBS News

NBC

Vox Media

NFL

New York Public Radio

NYC Mayor's Office of Media & Entertainment (great for filmmakers)

Official NBC Studio Tour

GMA Summer Concert Series - VIP experience (note: early 5:30a call time)

The View studio taping

Verizon Media (Yahoo, Tumblr, Techcrunch, Aol, HuffPost)

NOTE Breakfast and lunch will NOT be provided on Day 3.  You will be responsible for your own food and beverages.  You may want to get a Metrocard to help you get back to your hotels or destinations after the tour ends.  

Please continue to check back on the web site for updates and changes.

GMA Summer Concert Series - VIP Experience - Performance by Ciara
Meet time:  5:30a - 6:00a
Event/Tour time:  7:00a - 9:00a
Total time:  3.5 hours
Location:  Rumsey Playfield in Central Park, entrance at East 72nd St. and 5th Ave

https://www.centralpark.com/things-to-do/concerts/gma-summer-concert-series/

HBO

Meet time: 9:30a
Event/Tour time: 10:00a - 11:15a
Total time:  1h 45 m
Location:  30 Hudson Yards (33rd St & 10th Ave
On location contact:  Meeka Bondy

Group Leader:  

ESPN
Meet time:  12:30p
Event/Tour time:  1:00p - 2:00p
Total time:  1.5 hours
Location:  147 Columbus Avenue, NY, NY
On location contact:  Rick Monihan
Group Leader:  

A+E Networks
Meet time:  9:30a
Event/Tour time:  10:00a - 12:00p
Total time:  2.5 hours
Location:  235 East 45th Street, NY, NY
On location contact:  Chris Rose
Group Leader:  

CBS News
Meet time:  12:30p
Event/Taping time:  1:00p - 2:00p
Total time:  1.5 hours
Location:  525 West 57th Street, NY, NY
On location contact:  Elena DiFiore

NBC 
Meet time:  11:30a
Event/Taping time:  12:00p - 1:00p
Total time:  1.5 hours
Location:  30 Rockefeller Center
On location contact:  Gennifer Birnbach
Group Leader:  

NEW YORK PUBLIC RADIO


TOUR 1

Meet time: 9:30a
Event/Taping time:  10:00a - 11:00a
Total time:  1.5 hours

 

TOUR 2

Meet time:  11:30a 

Event/Taping time:  12:00p - 1:00p
Location:  160 Varick Street, NY NY 10013
On location contact:  Sofia Edmunson

Group Leader:  

THE VIEW - Live taping and meeting with Executive Producer, Hilary Estes
Meet time:  9:30a
Event/Taping time:  11:00a - 12:00p
Total time:  2.5 hours
Location:  57 West 66th Street, New York, NY

Group Leader:  

NYC Mayor's Office of Media & Entertainment
Meet time:  9:30a
Event/Taping time:  10:00a - 11:30a
Total time:  2 hours
Location:  1697 Broadway (entrance on 53rd St)
On location contact:  Jennifer Lenihan

Group Leader:  TBD

BET Networks
Meet time:  12:30p
Event/Taping time:  1:00p - 2:30p
Total time:  1.5 hours
Location:  1515 Broadway, NYC
On location contact:  Maureen Carter
Group Leader:  

VICE
Meet time: 12:30p
Event/Taping time:  1:00p - 2:30p
Total time:  2 hours
Location:  49 South 2nd Street, Brooklyn, NY
On location contact:  Kim Patel
Group Leader: 

Vox Media  
Meet time:  11:30a
Event/Taping time:  12:00p - 1:00p
Total time:  1.5 hours
Location:  85 Broad St, New York, NY 10004
On location contact:  Annie Yu

Group Leader:  

Official NBC Studio Tour
Meet time:  5:10p
Event/Taping time:  5:40p - 6:45p
Total time:  1hr 45 min
Location: The Shop at 6th Ave entrance, 30 Rockefeller Plz
Group Leader:  TBD

NFL

Meet time: 9:30a
Event/Tour time: 10:00a - 11:00a 
Total time:  1.5 hours
Location:  345 Park Ave (betw 51st & 52nd St)

Note: Check-in with NFL security; go to 6th fl
On location contact:  Dan Van Norton

Group Leader:  TBD

Ciara - GMA .jpg

NY1 - Spectrum Networks 
Meet time:  12:30p
Event/Taping time:  1:00p - 2:00p
Total time:  1.5 hours
Location:  Chelsea Market, 75 Ninth Avenue, 6th Fl, NY, NY  10011
On location contact:  Melissa Rabinovich

Group Leader:  

Verizon Media (Yahoo, Huffpost, Aol, Techcrunch, Tumblr)
Meet time: 10:30a
Event/Taping time:  11:00a - 12:00p
Total time:  2 hours
Location:  770 Broadway, NYC
On location contact:  Cindy Joung
Group Leader: